Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi on the 3th of July 2018 I had an

Hi on the 3th of July 2018 I had an abortion then the nurse injected me with the injection that takes 3 months, ever since that day I have been bleeding till this very moment, the flow was just medium until two weeks ago that am having a bad havey flow with lots of cloths and am having pains, on the 25th September Tuesday I bought the Famynor pills from a Doctor without being checked up, I've been bleeding super havey since Friday I even mess myself my bed even during the day I mess myself please help me will all this bleeding stop?? I can't even go to the clinic coz m scared of messing myself in public am always indoors
Thu, 4 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hi on the 3th of July 2018 I had an